# SDR 2020FA0000211

- Difficulty date: March 2, 2020
- Submitted: March 27, 2020
- Operation: General aviation
- Aircraft: N9448Z
- Make and model: Cessna 172R
- Aircraft serial: 17280279
- Aircraft time: 11,845 hours
- Engine: Lyc IO360L2A
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 6006
- Condition: Damaged
- Location: Tire
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAT TIRE AFTER LANDING. VISUAL INSPECTION SHOWED SMALL HOLE IN TUBE, BUT NO SIGN OF TIRE PUNTURE. BELIEVED TO BE TUBE FAILURE.
